# SDR QXEA2019012200022

- Difficulty date: January 2, 2019
- Submitted: January 22, 2019
- Operation: Air carrier
- Aircraft: N426QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4154
- Aircraft time: 27,905 hours, 29,837 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85361561103
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NR 2 REQUIRES REPLACEMENT. REMOVED SEAT TRACK NR 2 PN 85361561-103 REF SRM 51-42-05, 51-42-45, 51-40-15. INSTALLED REPLACEMENT SEAT TRACK NR 2 PN 85361561-103 REF SRM 51-42-05, 51-40-15 AND DWG 85361551 REV-B. SEE C/A ITEM NR 4 FOR DRILL AND LOCATE OF NEW SEAT TRACK. LOCATED AND DRILLED FWD & AFT SPLICES REF SRM 51-40-07-02-01. LOCATED AND DRILLED ALL HOLES COMMON TO SEAT TRACK NR 2 REF SRM 51-40-07-02-01. INSTALLED FWD AND AFT SPLICES REF SRM 51-40-15 AND DWG 85361551 REV-B. INSTALLED ALL HOLES COMMON TO SEAT TRACK NR 2 FRAMES REF SRM 51-40-15 AND DWG 85361551 REV-B. INSTALLED ALL SOLID FASTENERS IN SEAT TRACK ATTACHING ALL WEB PANELS TO SEAT TRACK NR 2 AND BRACKETS REF SRM 51-42-05 AND DWG 85361551 REV-B. PULLED COOLING DUCTS BY HAND BACK UP THROUGH WEB PASSAGES ALONG SEAT TRACK NR 2 AS REQUIRED. CLEANED AREA ALONG AND UNDER SEAT TRACK NR 2 REF SRM 51-26-00.
